zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Cauchy-Dirichlet problem for second-order hyperbolic equations in cylinders with non-smooth base. (English) Zbl 1151.35317
Summary: This paper is concerned with the smoothness of generalized solutions of the Cauchy-Dirichlet problem for the second-order hyperbolic equation in domains with a conical point.

35B65Smoothness and regularity of solutions of PDE
35L05Wave equation (hyperbolic PDE)
35L15Second order hyperbolic equations, initial value problems
35L20Second order hyperbolic equations, boundary value problems
Full Text: DOI
[1] Agmon, S.; Douglis, A.; Nirenberg, L.: Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. Izd-vo inostr. Lit. (1962) · Zbl 0104.32305
[2] Agranovich, M. S.; Vishik, M. I.: Elliptic problems with a parameter and parabolic problems of general type. Usp. mat. Nauk 19, No. 3, 53-161 (1964) · Zbl 0137.29602
[3] Dautray, R.; Lions, J. L.: Mathematical analysis and numerical methods for science and technology. 3 (1990) · Zbl 0784.73001
[4] Fichera, G.: Existence theorems in elasticity. (1972) · Zbl 0269.73028
[5] Hung, N. M.: Asymptotic behaviour of solutions of the first boundary-value problem for strongly hyperbolic systems near a conical point at the boundary of the domain. Math. sbornik 19, 103-126 (1999) · Zbl 0962.35036
[6] Hung, N. M.; Duong, P. T.: On the smoothness of the generalized solutions of a parabolic system in domains with conic points on the boundary. Ukrainian math. J. 56, No. 6, 857-864 (2004) · Zbl 1142.35447
[7] Hung, N. M.; Anh, C. T.: Asymptotic expansions of solutions of the first initial boundary value problem for schroringer systems in domains with conical points I. Math. Vietnam 30, No. 3, 141-160 (2005)
[8] Kondratiev, V. G.: The boundary problems for elliptic equations in domains with conical or angled points. Trudy moskov. Mat. obshch. T. 16, 209-292 (1967)
[9] Mazya, V. G.; Plamenevsky, B. A.: Lp estimates of elliptic boundary value problem in domains with edges. Trudy moskov. Mat. obshch. 37, 49-93 (1978)
[10] Nazrov, S. A.; Plamenevsky, B. A.: Elliptic problems in domains with piecewise-smooth boundary. (1990)
[11] Kokatov, A.; Plamenevssky, B. A.: On the asymptotic on solutions to the Neumann problem for hyperbolic systems in domain with conical point. St. peterburg math. J. 16, No. 3, 477-506 (2005)
[12] Solonnikov, V. A.: On the solvability of classical initial boundary value problem for the heat equation in a dihedral angle. Zap. nauchn. Sem. leningr. Otd. mat. Inst. 127, 7-48 (1983) · Zbl 0518.35030